# SDR CA070618008

- Difficulty date: June 17, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF34*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 492009
- Part serial: SPP0049
- Condition: Broken
- Location: Lt Mlg
- Part time: 4,513 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) REPORTED A FRACTURED LT IB MLG AXLE (NR 2) ON A/C, LT SHOCK STRUT ASSY HAS P/N 49200-9 WITH SPP0049 WITH CURRENTLY. EFFECTED SUBASSY PISTON/AXLE HAS P/N 49263-1 WITH S/N BA0066 AND IS ORIGINALLY INSTALLED ON A/C SINCE DELIVERY. RT SHOCK STRUT ASSY HAS P/N 49200-10 WITH S/N SPP0097 AND SUBASSY PISTON AXLE ASSY WITH P/N 49263-1 AND S/N BA0111 AND BOTH HAVE TAC=7763 (ORIGINALLY INSTALLED SINCE DELIVERY). (TC NR 20070618008)
